| Model Number |
R SERIES |
| Medical Device Problem Codes |
Loss of Power (1475); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device failed self-test and inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the activity logs.However, the reported problem could not be duplicated with the device.The pace/defib engine board was replaced as a precaution the device was recertified and returned to the customer.The electrode pads were not returned to zoll medical corporation for evaluation.No trend is associated with reports of this type.